MathSciNet Relay Station
MathSciNet bibliographic data
MR2204567 16G60 (16D50 16G70)
Erdmann, Karin; Skowroński, Andrzej The stable Calabi-Yau dimension of tame symmetric algebras. J. Math. Soc. Japan 58 (2006), no. 1, 97–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement